| Model Number |
CF-H190I |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/14/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed during the device inspection, the colonovideoscope exhibited foreign objects on the c-cover (plastic distal end cover).There were no reports of patient involvement.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.Based on the results from the investigation, foreign material was confirmed inside the plastic distal end cover.It is possible that leakage from a pinhole at the insertion site prevented proper reprocessing, therefore; the foreign matter could not be removed.Hence, a definitive root cause could not be determined.The event can be detected and prevented in accordance with the following instruction for use (ifu).The detection method is described in chapter 3 preparation and inspection of the gif/cf/pcf-190 series operation manual.Preventive measures are described in the instruction manual gif/cf/pcf-190 series reprocessing manual chapter 5 reprocessing the endoscope.Olympus will continue to monitor field performance for this device.